# SDR DALA12013657105

- Difficulty date: November 22, 2012
- Submitted: November 25, 2012
- Operation: Air carrier
- Aircraft: N705DN
- Make and model: Boeing 777232
- Aircraft serial: 29742
- Aircraft time: 19,043 hours, 1,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EPAS BATTERY PACK GREEN TEST LIGHT NOT ILLUMINATE.  REPLACED BATTERY PACK AND CHECK OK IAW AMM 52-11.
